# SDR SIMA202001164003

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 32,635 hours, 30,203 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Heat Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 OVRLD IN FLIGHT STRONG BURNT METALIC ODOR COMING FROM PACK 1. COMP W/ QRH LEFT PACK OFF DUE TO SMELL.-C/A-PERFORM INSPECTION ON PACK 1, FOUND CLAMPS TO BE LOOSE ON DUEL HEAT EXCHANGER DUCT RETIGHTNED CLAMPS ON DUEL HEAT EXCHANGER DUCT IAW EMB 140 AMM 21-51-02 OPS CHECK GOOD, NO SMELL
